# SDR AALA2018052219016

- Difficulty date: May 17, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 9,265 hours, 3,500 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACCUMULATOR PRESSURE AT 600 PSI AT 60 DEGREES. SERVICED THE R2 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
